MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that her infusion set's tubing broke off from the base of the connecter piece that was clipped into her site, which caused high blood glucose level, in the middle of the night.The patient went to the emergency room, as she experienced diabetes ketoacidosis symptoms along with high blood glucose level (900 mg/dl).She was treated with insulin drip and fluids few hours in emergency room, but she felt unstable and was subsequently admitted to the intensive care unit.The patient received insulin drip and intravenous fluids as corrective treatment which resolved the issue.The infusion set was in use for a day and a half.The patient was hospitalized for few days.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8467995
Report Number3003442380-2019-00858
Device Sequence Number11242858
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date03/31/2019
Patient Sequence Number1